# SDR GTIA2020071335250

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 4,704 hours, 2,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR LOW-SERVICE L1 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00
